# SDR USAA2014081800016

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 3,109 hours, 1,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW FLOOR LIGHTING ROW 22C IS MISSING RED LENS.  REPLACED RED EXIT LIGHT AT SEAT 22C IAW AMM 33-51-19-0401.
